# SDR SWIA202156910

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BETWEEN FS 559+80 AND FS 559+96 RBL 9 AND LBL 9 TWO SMALL SECTIONS OF SEAT TRACK HAVE CORROSION   (C-CHECK) RO 3/10/2021     REMOVED AND INSTALLED NEW CARGO TIE DOWN SEAT TRACK SECTION FROM FS 559+80 TO FS617 ON RBL 9 AND LBL 9  PART # 601R386631-3, 601R386631-9, AND 601R38779-13. ( 6 SEAT TRACKS TOTAL)  REF  CRJ-200-AMM 53-00-49-000-801 AND CRJ-200-AMM 53-00-49-400-801 TOOL TUC 7830 CAL DUE 30-NOV-21. SEE CONTINUATION CARD FOR DETAILS
